# SDR AALA202105279011

- Difficulty date: May 25, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N563UW
- Make and model: Airbus A321-231
- Aircraft serial: 5368
- Aircraft time: 26,187 hours, 10,343 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Emergencdy Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 11WL AND 14WL EMERGENCY BATTERIES FAILED TEST. REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT BATTERIES 11WL AND 14WL IAW AMM 33-51-38.
